Publications

Export 15 results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is H  [Clear All Filters]
2015
D. W. Berry, Childs, A. M., and Kothari, R., Hamiltonian simulation with nearly optimal dependence on all parameters, Proceedings of the 56th IEEE Symposium on Foundations of Computer Science, pp. 792-809, 2015.
2012
A. M. Childs and Wiebe, N., Hamiltonian Simulation Using Linear Combinations of Unitary Operations, Quantum Information and Computation, vol. 12, no. 11-12, pp. 901-924, 2012.
1996
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.